RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1994, Volume 6, Issue 3, Pages 118–140 (Mi aa455)  

This article is cited in 3 scientific papers (total in 4 papers)

Research Papers

String equation. II. Physical solution

P. G. Grinevich, S. P. Novikov


Full text: PDF file (1795 kB)

English version:
St. Petersburg Mathematical Journal, 1995, 6:3, 553–574

Bibliographic databases:

Received: 10.02.1994

Citation: P. G. Grinevich, S. P. Novikov, “String equation. II. Physical solution”, Algebra i Analiz, 6:3 (1994), 118–140; St. Petersburg Math. J., 6:3 (1995), 553–574

Citation in format AMSBIB
\Bibitem{GriNov94}
\by P.~G.~Grinevich, S.~P.~Novikov
\paper String equation.~II. Physical solution
\jour Algebra i Analiz
\yr 1994
\vol 6
\issue 3
\pages 118--140
\mathnet{http://mi.mathnet.ru/aa455}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1301834}
\zmath{https://zbmath.org/?q=an:0836.35142}
\transl
\jour St. Petersburg Math. J.
\yr 1995
\vol 6
\issue 3
\pages 553--574


Linking options:
  • http://mi.mathnet.ru/eng/aa455
  • http://mi.mathnet.ru/eng/aa/v6/i3/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. “Sergei Petrovich Novikov (on his 60th birthday)”, Russian Math. Surveys, 54:1 (1999), 1–7  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. V. Yu. Novokshenov, “Padé approximations for Painlevé I and II transcendents”, Theoret. and Math. Phys., 159:3 (2009), 853–862  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Lee, SY, “Shocks and finite-time singularities in Hele-Shaw flow”, Physica D-Nonlinear Phenomena, 238:14 (2009), 1113  crossref  mathscinet  zmath  adsnasa  isi
    4. V. M. Bukhshtaber, A. P. Veselov, “Topograf Konveya, $\mathrm{PGL}_2(\mathbb Z)$-dinamika i dvuznachnye gruppy”, UMN, 74:3(447) (2019), 17–62  mathnet  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:383
    Full text:177
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019